# SDR P5CA2014040100012

- Difficulty date: March 31, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 57,814 hours, 9,484 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG SHOCK STRUT INBD DOOR PANEL, HAS ELONGATED HOLES AND DAMAGED.   REPAIRED IAW RI-52-80-10486, REV A.
